American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. P. Donsig, T. D. Hudson and E. G. Katsoulis. Algebraic isomorphisms of limit algebras. Trans. Amer. Math. Soc. 353 (2001) 1169-1182. MR 1804417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Miron Shpigel. The ideal structure of some analytic crossed products. Trans. Amer. Math. Soc. 351 (1999) 2515-2538. MR 1475694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. D. Hudson, L. W. Marcoux and A. R. Sourour. Lie ideals in triangular operator algebras. Trans. Amer. Math. Soc. 350 (1998) 3321-3339. MR 1458325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Anoussis and E. G. Katsoulis. Factorisation in nest algebras. II. Trans. Amer. Math. Soc. 350 (1998) 165-183. MR 1451593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Justin R. Peters and Yiu Tung Poon. Lexicographic TAF Algebras. Trans. Amer. Math. Soc. 349 (1997) 4825-4855. MR 1443887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Timothy D. Hudson, Elias G. Katsoulis and David R. Larson. Extreme points in triangular UHF algebras. Trans. Amer. Math. Soc. 349 (1997) 3391-3400. MR 1407493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alan L. T. Paterson and Roger R. Smith. Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras. Trans. Amer. Math. Soc. 349 (1997) 1919-1943. MR 1401782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward A. Azoff. Test problems for operator algebras . Trans. Amer. Math. Soc. 347 (1995) 2989-3001. MR 1321565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Belisario A. Ventura. Nonproduct type analytic TUHF algebras . Trans. Amer. Math. Soc. 346 (1994) 719-738. MR 1282898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth R. Davidson and John Lindsay Orr. The Jacobson radical of a CSL algebra . Trans. Amer. Math. Soc. 344 (1994) 925-947. MR 1250816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Baruch Solel. Isometries of CSL algebras . Trans. Amer. Math. Soc. 332 (1992) 595-606. MR 1053117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Froelich. Strictly cyclic operator algebras . Trans. Amer. Math. Soc. 325 (1991) 73-86. MR 989575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bruce H. Wagner. Weak limits of projections and compactness of subspace lattices . Trans. Amer. Math. Soc. 304 (1987) 515-535. MR 911083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. J. Harrison and W. E. Longstaff. Automorphic images of commutative subspace lattices . Trans. Amer. Math. Soc. 296 (1986) 217-228. MR 837808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David R. Larson. Hyperreflexivity and a dual product construction . Trans. Amer. Math. Soc. 294 (1986) 79-88. MR 819936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Baruch Solel. Analytic operator algebras (factorization and an expectation) . Trans. Amer. Math. Soc. 287 (1985) 799-817. MR 768742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Atsushi Inoue and Kunimichi Takesue. Selfadjoint representations of polynomial algebras . Trans. Amer. Math. Soc. 280 (1983) 393-400. MR 712267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jon Kraus. The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras . Trans. Amer. Math. Soc. 279 (1983) 357-376. MR 704620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert F. Olin and James E. Thomson. Algebras generated by a subnormal operator . Trans. Amer. Math. Soc. 271 (1982) 299-311. MR 648094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal. On invariant operator ranges . Trans. Amer. Math. Soc. 251 (1979) 389-398. MR 531986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andreas Blass and Gary Weiss. A characterization and sum decomposition for operator ideals . Trans. Amer. Math. Soc. 246 (1978) 407-417. MR 515547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1